# SDR DXTA2009070603718

- Difficulty date: July 5, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N281QS
- Make and model: Amd FALCON2000
- Aircraft serial: 081
- Aircraft time: 8,546 hours, 5,391 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR PRIMARILY ON CAPT SIDE OF COCKPIT.  ELECTRICAL BURNING ODOR NOTICED ON ACFT SHUTDOWN.  PULLED EFIS DISPLAYS AND FOUND ALL FANS CLEAN OF DEBRE AND OPERATION NORMAL.  INSPECTED DV WINDOW HEAT CONNECTORS FOR ANY EVIDENCE OF ARCING, NOT FOUND.  CHECKED IRU FAN BEHIND CAPTIAN IN CLOSET, CLEAN OPERATING NORMAL.  CHECKED TURBO COOLER FOR EVIDENCE OF OIL AND APU FOR OIL LEAKS NONE.
